# SDR SWAA2013051315907

- Difficulty date: May 9, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N658SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- Aircraft time: 89,351 hours, 54,661 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Plate
- Part number: 65691765
- Condition: Loose
- Location: L2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY EVAC SLIDE LOOSE AT GIRT BAR FLOOR LATCHES.  SECURED PLATE PER SRM.
